Noncanonical number systems in the integers

Christiaan van de Woestijne

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2914-2938
JournalJournal of Number Theory
Volume128
DOIs
Publication statusPublished - 2008

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Noncanonical number systems in the integers. / van de Woestijne, Christiaan.

In: Journal of Number Theory, Vol. 128, 2008, p. 2914-2938.

Research output: Contribution to journalArticleResearchpeer-review

van de Woestijne, Christiaan. / Noncanonical number systems in the integers. In: Journal of Number Theory. 2008 ; Vol. 128. pp. 2914-2938.
@article{93907e67807b42b58d0a4d1c76828103,
title = "Noncanonical number systems in the integers",
author = "{van de Woestijne}, Christiaan",
year = "2008",
doi = "10.1016/j.jnt.2008.02.012",
language = "English",
volume = "128",
pages = "2914--2938",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",

}

TY - JOUR

T1 - Noncanonical number systems in the integers

AU - van de Woestijne, Christiaan

PY - 2008

Y1 - 2008

UR - http://dx.doi.org/10.1016/j.jnt.2008.02.012

U2 - 10.1016/j.jnt.2008.02.012

DO - 10.1016/j.jnt.2008.02.012

M3 - Article

VL - 128

SP - 2914

EP - 2938

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -